5 Minute Rant: Don’t need weight gain on top everything…stupid meds!


I don’t care what my doctor says, Saphris has made my weight go up and not in a small way. He says it must be water retention but I disagree, unless I’m retaining 8 lbs of water, which would still not be ok. He said that only my scale would know but that’s not true either because I can feel it and I’m all jiggly!!!

I’m so pissed! I already feel as ugly as hell and my weight is a big personal deal for me. This is not okay.

Advertisements

About CimmarianInk

Abuse Survivor Diagnosed with Bipolar Disorder PTSD and Dissociative Identity Disorder (DID) also known as Multiple Personalities
This entry was posted in dissociative identity disorder. Bookmark the permalink.

2 Responses to 5 Minute Rant: Don’t need weight gain on top everything…stupid meds!

  1. castorgirl says:

    Hi tb,

    I’m so sorry, I know how awful things like this can be. I hope you can find a solution with your psych, or that it’s a temporary increase that will go back down when you’ve adjusted to them.

    Take care,
    CG

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s